# SDR USAA2014111000014

- Difficulty date: November 7, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 99,385 hours, 34,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 EXFOLIATION CORROSION ON EXTRUSION SPLICE SECTION OF FLOOR STRINGER AT BS 1519, RBL 7.5.  REPAIRED EXTRUSION SPLICE SECTION OF FLOOR STRINGER , RBL 7.5 IAW TR 757-5310-12-0665.
